# SDR GTIA050176

- Difficulty date: May 4, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT AT STATION 228.5 BETWEEN LONGERON 17R AND 18R.  STRIPPED AREA.  CUTOUT DAMAGED SECTION.  FABRICATED -5 DOUBLER.  FABRICATED -0 FINGER DOUBLER.  FABRICATED -15 NEW SECTION OF SKIN.  TREATED AND PRIMED -5, -9, -15 REPAIR PARTS.  FABRICATED TWO -3 STRAPS.  FABRICATED -7 STRAP.  TREATED 7 PRIMED -3 AND -7 REPAIR PARTS.  INSTALLED REPAIR PARTS.  PAINT DONE.  (M)
